# SDR IPXA09556172

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545715
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PNL AT POS 12L HAS HOLE.  REPAIRED PER EO B757-5320-33699.
